# SDR CALA2013101091934

- Difficulty date: October 10, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE CRACKED AT TENSION TIE BS 1140 RT.  CUTOUT DAMAGED SECTION OF FAILSAFE IAW AMM 53-10-99 AND SRM 53-40-07 REPAIR 2.  HFEC INSPECTION IAW NDT PT 6, 51-00-OO, NO CRACK INDICATION.  FABRICATED REPAIR PARTS & INSTALLED IAW AMM 53-10-99 & SRM 53-40-07.
